# SDR MTNA20210723001

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Aircraft time: 27,564 hours, 29,680 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89131114
- Part serial: M502226
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICING OF O2 CYLINDER, IT WAS DISCOVERED THAT A LOUD STREAM OF AIR WAS ESCAPING FROM SMALL HOLE IN BACK OF CYLINDER VALVE NECK. REMOVED AND REPLACED O2 CYLINDER. PERFORMED LEAK CHECK WITH NO LEAKS DETECTED.
